收藏本站
收藏 | 投稿 | 手机打开
二维码
手机客户端打开本文

Local Hopf bifurcation and global existence of periodic solutions in TCP system

徐昌进  唐先华  廖茂新  
【摘要】:This paper investigates the dynamics of a TCP system described by a first-order nonlinear delay differential equation. By analyzing the associated characteristic transcendental equation, it is shown that a Hopf bifurcation sequence occurs at the positive equilibrium as the delay passes through a sequence of critical values. The explicit algorithms for determining the Hopf bifurcation direction and the stability of the bifurcating periodic solutions are derived with the normal form theory and the center manifold theory. The global existence of periodic solutions is also established with the method of Wu (Wu, J. H. Symmetric functional differential equations and neural networks with memory. Transactions of the American Mathematical Society 350(12), 4799-4838 (1998)).

知网文化
 快捷付款方式  订购知网充值卡  订购热线  帮助中心
  • 400-819-9993
  • 010-62982499
  • 010-62783978